| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 1
Volume 44 Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Volume 43 Number 3
Earlier issues
Volume 42 Number 4 Volume 42 Number 5 Volume 42S Number 1

previous article next article

Research articles

ScienceAsia 42(2016): 356-361 |doi: 10.2306/scienceasia1513-1874.2016.42.356

Approximate solution of space-time fractional differential equations via Legendre polynomials

K. Krishnaveni*, K. Kannan, S. Raja Balachandar, S.G. Venkatesh

ABSTRACT:     In this paper, we present a new method based on the fractional shifted Legendre polynomials to solve non-homogeneous space and time fractional partial differential equations (FPDEs) in which space and time fractional derivatives are described in the Caputo sense. The main purpose of this technique is to transform the FPDE into algebraic equations which can be solved easily. Convergence and error analysis show the correctness and feasibility of the method. The applicability and efficiency of the proposed approach are illustrated by some examples.

Download PDF

1 Downloads 183 Views

Department of Mathematics, School of Humanities and Sciences, SASTRA University, Thanjavur-613401, Tamilnadu, India

* Corresponding author, E-mail: drkveni2012@gmail.com

Received 5 Aug 2015, Accepted 0 0000